# SDR HXS2002F00002

- Difficulty date: June 5, 2002
- Submitted: November 20, 2002
- Operation: Air carrier
- Aircraft: N405AE
- Make and model: Snias AS350B3
- Aircraft serial: 3286
- Engine: Tmeca ARRIEL2B
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Module
- Part number: 70BM012000
- Part serial: 00603
- Condition: Failed
- Location: Torque Indicator
- Part time: 401 hours
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

TORQUE INDICATION STARTED TO FLUCTUATE.  REMOVED NR 1 MODULE WHICH HOUSES THE TORQUE TUBE AND INSTALLED A RENTAL.  SENT NR 1 OUT FOR REPAIR.  IT WAS DETERMINED THAT THE ROLL PINS IN TORQUE TUBE HAD SHEARED OFF.
